Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 70, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 24, 2011, 6:03 PM CDT for Mitchell County, Osborne County, Kansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2011, 6:03 PM CDT (23:03 UTC)
- Expired
- May 24, 2011, 6:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Mitchell County, KS, Osborne County, KS
The radar
The Grand Island radar (KUEX), 116 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 5:19 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
256
WUUS53 KGID 242303
SVRGID
KSC123-141-242345-
/O.NEW.KGID.SV.W.0070.110524T2303Z-110524T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
603 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MITCHELL COUNTY IN NORTH CENTRAL KANSAS...
OSBORNE COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 645 PM CDT
* AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NATOMA TO ADA...AND MOVING
NORTH AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELOIT...HUNTER...VICTOR...TIPTON...SIMPSON...ASHERVILLE...
OSBORNE...ALTON...GLEN ELDER...DOWNS...CAWKER CITY...SCOTTSVILLE
AND PORTIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3914 9905 3957 9904 3956 9792 3922 9793
3921 9848 3913 9849
TIME...MOT...LOC 2303Z 169DEG 33KT 3920 9895 3923 9794
WIND...HAIL 70MPH 1.00IN
$$
BRYANT2 follow-up statements
543
WWUS53 KGID 242323
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
623 PM CDT TUE MAY 24 2011
KSC123-141-242345-
/O.CON.KGID.SV.W.0070.000000T0000Z-110524T2345Z/
OSBORNE KS-MITCHELL KS-
623 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MITCHELL AND
OSBORNE COUNTIES UNTIL 645 PM CDT...
AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF ALTON TO
ASHERVILLE...MOVING NORTH AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
BELOIT...OSBORNE...ALTON...GLEN ELDER...DOWNS...CAWKER CITY...
SCOTTSVILLE AND PORTIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3914 9905 3957 9904 3956 9792 3922 9793
3921 9848 3913 9849
TIME...MOT...LOC 2322Z 169DEG 33KT 3941 9899 3944 9797
WIND...HAIL 70MPH 1.00IN
$$
BRYANT847
WWUS53 KGID 242338
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
638 PM CDT TUE MAY 24 2011
KSC123-141-242348-
/O.EXP.KGID.SV.W.0070.000000T0000Z-110524T2345Z/
OSBORNE KS-MITCHELL KS-
638 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR MITCHELL AND OSBORNE COUNTIES
WILL EXPIRE AT 645 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3914 9905 3957 9904 3956 9792 3922 9793
3921 9848 3913 9849
TIME...MOT...LOC 2338Z 169DEG 33KT 3955 9903 3959 9801
$$
BRYANTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 4:14 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 24, 4:14 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
414 PM CDT TUE MAY 24 2011
.SHORT TERM...THROUGH WEDNESDAY NIGHT. IN THE SHORT TERM WE ARE
FOCUSED IN ON SEVERE WEATHER POTENTIAL AND FLOOD RISK. GOING INTO
WEDNESDAY...STRONG WINDS BEHIND THE LOW BECOME AN ISSUE.
REGARDING SEVERE WEATHER...MORNING CONVECTION CLEARED MUCH OF THE
MORE FAVORABLE AIR SOUTH OF THE FORECAST AREA. WE HAVE HAD TROUBLE
DESTABILIZING...AND THE BEST FOCUS IS FURTHER SOUTH NEAR WICHITA
AND DODGE CITY AT TIME. MODELS HAVE COME INTO BETTER AGREEMENT
WITH INTENSE THUNDERSTORM DEVELOPMENT IN CENTRAL KANSAS...SET TO
MOVE NORTHEAST. WE APPEAR TO BE SEEING THAT NOW...BUT THOSE STORMS
WILL RUN INTO A TOUGH ENVIRONMENT INITIALLY...LIMITED STABILITY AND
LESS FAVORABLE LOW LEVEL WINDS. THIS SHOULD CHANGE WITH TIME AS
SURFACE IS STILL PROJECTED TO END UP IN NORTH CENTRAL KANSAS BY
10 PM. LOW LEVEL JET WILL FEED INSTABILITY AIR NORTH INTO THE SOUTHERN
CWFA ESPECIALLY...AND THAT SHOULD BE THE MOST ACTIVE TIME OF THE
EVENING. AT THE SAME TIME...NEGATIVE TILT UPPER ENERGY WILL START
TO CRANK INTO CENTRAL KANSAS. WE EXPECT AN ACTIVE PERIOD FROM
ABOUT 6-7 PM...TO NEAR MIDNIGHT. MOST LIKELY RISK FOR AN ISOLATED
TORNADO IS IN THE SOUTHEAST CWFA IN THE MID/LATE EVENING
TIMEFRAME...PENDING STORMS STAYING ROOTED IN THE BOUNDARY LAYER.
ALL AREAS HAVE SOME RISK FOR SEVERE CONVECTION...BUT MUCH OF THE
REST OF THE CWFA WILL BE MORE AN ELEVATED LARGE HAIL TYPE EVENT.
EXPECTED A TORNADO WATCH IN THE NEXT HOUR OR SO TO THE NORTH OF
THE SOUTHERN KANSAS WATCH TO COVER THIS RISK.
OVERNIGHT...THOUGH RAIN CHANCES REMAIN HIGH IN THE FORECAST...SIGNS
NOW POINT TOWARD GREATER DRY SLOT POTENTIAL OVERNIGHT FOR MUCH OF
THE FORECAST AREA AS THE UPPER ENERGY PUSHES EAST. LOW LEVEL JET
ALSO SHIFTS EAST...SO THESE TWO FACTORS MAY LIMIT RAIN OVERNIGHT
AND THE FORECAST WILL LIKELY HAVE TO BE TEMPERED SOME.
ON WEDNESDAY...ISSUED A WIND ADVISORY FOR MOST OF THE WESTERN
3/4 OF THE FORECAST AREA. LOOKS LIKE STRONG GRADIENT WIND WILL
SET UP ON THE BACKSIDE OF THE LOW...AS THE SURFACE LOW SLOWLY
WORKS EAST. ISOALLOBARIC COMPONENT WITH STRONG PRESSURE RISES WILL
INCREASE STRONG WINDS. GUIDANCE NUMBERS SUGGEST 30KT WINDS BY
BY LATE MORNING ALONG AND EAST OF A FULLERTON...TO SMITH CENTER
LINE. THE WINDS WILL OVERTAKE THE AREA FROM NORTHWEST TO
SOUTHEAST DURING THE DAY. STRONGEST WINDS LOOK TO BE FROM ORD DOWN
TO ARAPAHOE WHERE GUSTS WHERE GUSTS TO 50 MPH ARE POSSIBLE. LOOKS
TO BE PRETTY CLOSE TO SLAM DUNK WIND ADVISORY. ALONG WITH THE WIND
IS COOLER TEMPERATURES...AND A LARGE AREA OF WRAP AROUND RAINFALL
MAKING FOR A MISERABLE DAY SOME AREAS. THIS STRATI-FORM WRAP
AROUND RAIN COULD BE PRETTY DARN HEAVY AT TIMES...AND ADD UP TO
OVER AN INCH JUST DURING THE DAY ON WEDNESDAY AT MANY
LOCATIONS...AND ALREADY ON TOP OF THE RAIN TODAY AND WHATEVER
FALLS TONIGHT. THE FLOOD WATCH CONTINUES AS A RESULT.
WINDS WILL DROP OFF WEDNESDAY EVENING...AND SHOWERS WILL MOVE OUT.
.LONG TERM...THURSDAY THROUGH TUESDAY. MAIN FORECAST CONCERNS WILL
BE CHANCES FOR THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY...SATURDAY
THROUGH SUNDAY AND MONDAY NIGHT INTO TUESDAY AND TEMPERATURES.
MODELS CONTINUE TO HAVE RUN TO RUN INCONSISTENCIES AS WELL AS MODEL
TO MODEL INCONSISTENCIES. THURSDAY THERE IS A SHORT WAVE RIDGE THAT
WILL AFFECT THE AREA KEEPING SKIES CLEAR AND TEMPERATURES WILL STILL
BE ON THE COOL SIDE WITH LITTLE TIME TO RECOVER TEMPERATURES. BY
THURSDAY NIGHT THERE WILL BE A UPPER LEVEL WAVE THAT MOVES INTO THE
AREA AND WILL BRING A SURFACE LOW THROUGH KANSAS AND AN INVERTED
TROUGH TO THE NORTH. WITH THE UPPER WAVE SOME THUNDERSTORMS ARE
POSSIBLE THURSDAY NIGHT INTO FRIDAY.
WITH ALL OF THE MODEL DIFFERENCES...HAVE TRIED TO KEEP THE CHANGES
IN THE EXTENDED TO A MINIMUM. DEPENDING ON WHICH MODEL YOU
BELIEVE...THERE WILL BE A FEW UPPER LEVEL WAVES THAT MOVE THROUGH
THE CENTRAL PLAINS. QUITE HONESTLY THERE IS A LITTLE CHANCE FOR SOME
THUNDERSTORMS ON AND OFF THROUGH THE WEEKEND INTO EARLY NEXT
WEEK...BUT TRIED TO JUST PICK WHEN THE BETTER WAVES WILL BE MOVING
THROUGH THE AREA. WITH THE MODEL INCONSISTENCIES THIS IS A
CHALLENGE. HAVE KEPT SOME THUNDERSTORMS FOR SATURDAY THROUGH SUNDAY
AND AGAIN MONDAY NIGHT INTO TUESDAY.
&&
.PREV DISCUSSION... /ISSUED 1249 PM CDT TUE MAY 24 2011/
AVIATION...18Z TAF. AN ACTIVE PERIOD FOR THE KGRI AREA AS LARGE
SCALE UPPER LEVEL LOW WORKS ACROSS KANSAS THROUGH THE FORECAST
PERIOD. THIS WILL BRING THUNDERSTORMS...MVFR TO IFR CONDITIONS...
AND STRONG WINDS TO THE AREA. INITIALLY...STRONG EAST/NORTHEAST
FLOW WILL PERSIST THIS AFTERNOON...THANKS IN PART TO THE WAKE OF
THIS MORNINGS PRECIPITATION. LOW CLOUDS WILL LIKELY REFORM WITH
MFVR CEILINGS COMING BACK. BEST SHOT AT THUNDERSTORMS LOOKS LIKE
IN THE EVENING AND EARLY OVERNIGHT AS THUNDERSTORM FIRE UP TO THE
SOUTH...AND SPREAD NORTHEAST. BY MID MORNING WEDNESDAY...STRONG
GRADIENT WINDS AND INCREASED ISALLOBARIC COMPONENT WITH STRONG
PRESSURE RISES WILL SET THE STAGE FOR STRONG NORTH WINDS...AS
WRAP AROUND RAIN MOVES INTO THE AREA ALL DAY WEDNESDAY.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR NEZ039>041-046>049-
060>064-072>077-082>087.
WIND ADVISORY FROM 10 AM TO 7 PM CDT WEDNESDAY FOR NEZ040-041-
047-048-062-063-074>076-084-085.
WIND ADVISORY FROM 7 AM TO 7 PM CDT WEDNESDAY FOR NEZ039-046-060-
061-072-073-082-083.
KS...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR KSZ005>007-017>019.
WIND ADVISORY FROM 10 AM TO 7 PM CDT WEDNESDAY FOR KSZ005-006-
017-018.
&&Hazardous weather outlook, May 24, 5:28 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 528 PM CDT TUE MAY 24 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 251215- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 528 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THE MAIN FOCUS THROUGH THE EVENING HOURS IS A RISK FOR SEVERE WEATHER ACROSS THE OUTLOOK AREA. SURFACE LOW PRESSURE WILL MOVE NORTHEAST BY LATE EVENING...TOWARD NORTHEAST KANSAS. THIS WILL DRAG A WARM FRONT NORTH...AND PRODUCE INCREASINGLY FAVORABLE CONDITIONS FOR SEVERE THUNDERSTORMS. WHILE THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS...THERE IS A HEIGHTENED RISK OVER PARTS OF NORTH CENTRAL KANSAS AND FAR SOUTH CENTRAL NEBRASKA. THIS AREA OF CONCERN IS ALONG AND SOUTH OF HIGHWAY 136 IN SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. IN THIS AREA...THERE IS A SLIGHTLY HIGHER RISK OF ISOLATED TORNADOES THIS EVENING...GENERALLY THROUGH MIDNIGHT. HAIL LARGER THAN GOLF BALLS...WINDS GUSTS IN EXCESS OF 60 MPH...AND HEAVY RAIN WILL ALSO BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA. AS MENTIONED...ANY ADDITIONAL HEAVY RAIN WILL CAUSE THE FLOOD AND FLASH FLOODING POTENTIAL TO INCREASE QUICKLY. ADDITIONAL RAIN AMOUNTS IN HEAVIER THUNDERSTORMS COULD TOP 2 INCHES. A FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY FOR THE ENTIRE OUTLOOK AREA. THE RISK FOR SEVERE WEATHER WILL DROP OFF AROUND OR SHORTLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ON WEDNESDAY...A WIND ADVISORY IS POSTED FOR A GOOD PORTION OF THE OUTLOOK AREA. SUSTAINED NORTH WINDS OF 25 TO 35 MPH WILL BE COMMON...WITH SOME AREAS GUSTING OVER 45 MPH AT TIMES. A FLOOD WATCH REMAINS POSTED FOR THE ENTIRE OUTLOOK AREA THROUGH WEDNESDAY. SOME OF THE HEAVIER RAIN IS LIKELY TO THE WEST AND NORTH OF THE HASTINGS AREA...WHERE A STEADY DIET OF RAIN WILL TALLY IN EXCESS OF ONE INCH OF RAIN DURING THE DAY. THUNDERSTORM CHANCES RETURN THURSDAY NIGHT AND FRIDAY. INTERMITTENT CHANCES REMAIN IN THE FORECAST SATURDAY AND SUNDAY... AND THEN AGAIN MONDAY NIGHT AND TUESDAY. TOO MUCH UNCERTAINTY EXISTS AT THIS TIME TO DETERMINE THE RISK FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS EVENING... GENERALLY THROUGH MIDNIGHT...ESPECIALLY ACROSS NORTH CENTRAL KANSAS AND FAR SOUTH CENTRAL NEBRASKA. ALSO...PLEASE REPORT ANY SEVERE WEATHER AND RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, May 24, 5:46 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
546 PM CDT TUE MAY 24 2011
KSZ018-019-242315-
MITCHELL KS-OSBORNE KS-
546 PM CDT TUE MAY 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR MITCHELL AND OSBORNE COUNTIES
UNTIL 615 PM CDT...
AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF
NATOMA TO 9 MILES SOUTHEAST OF ADA...AND MOVING NORTH AT 55 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BELOIT...
HUNTER...
VICTOR...
TIPTON...
ASHERVILLE...
OSBORNE...
ALTON...
GLEN ELDER...
DOWNS...
CAWKER CITY...
SCOTTSVILLE...
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3914 9901 3955 9902 3956 9795 3922 9792
3921 9796 3921 9848 3913 9849
TIME...MOT...LOC 2246Z 182DEG 47KT 3906 9898 3907 9782
BRYANTThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:02 AM CDT | Special Weather Statement | GID | Rooks | 28 min |
| May 24, 6:31 AM CDT | Special Weather Statement | GID | Rooks | 29 min |
| May 24, 6:43 AM CDT | Special Weather Statement | GID | Phillips | 32 min |
| May 24, 7:00 AM CDT | Special Weather Statement | GID | Rooks | 30 min |
| May 24, 7:32 AM CDT | Special Weather Statement | GID | Osborne | 43 min |
| May 24, 7:49 AM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 41 min |
| May 24, 8:18 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 27 min |
| May 24, 8:26 AM CDT | Severe Thunderstorm Warning | GID | Mitchell | 18 min |
| May 24, 2:59 PM CDT | Wind Advisory | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 28 hr |
| May 24, 5:46 PM CDT | Special Weather Statement | GID | Mitchell, Osborne | 29 min |
| May 24, 6:50 PM CDT | Areal Flood Advisory | GID | Osborne | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.